Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 848153, 17 pages
http://dx.doi.org/10.1155/2014/848153
Research Article

Pseudospectral Renormalization Method for Solitons in Quasicrystal Lattice with the Cubic-Quintic Nonlinearity

Department of Mathematics, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey

Received 31 March 2014; Revised 21 July 2014; Accepted 22 July 2014; Published 10 September 2014

Academic Editor: Keshlan S. Govinder

Copyright © 2014 Nalan Antar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nalan Antar, “Pseudospectral Renormalization Method for Solitons in Quasicrystal Lattice with the Cubic-Quintic Nonlinearity,” Journal of Applied Mathematics, vol. 2014, Article ID 848153, 17 pages, 2014. https://doi.org/10.1155/2014/848153.